MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION HYDROS ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number HY1000T
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause of the reported event has not yet been established.Investigation by manufacturer is currently in-process.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.
 
Event or Problem Description
A male patient underwent aquablation therapy to treat symptomatic benign prostatic hyperplasia (bph).Procept biorobotics corporation was notified that after aquabeam handpiece insertion, the customer heard a cracking sound and received an unspecified error code.The handpiece was removed and observed to be slightly bent.A new handpiece was attached and inserted, but there was resistance when scrolling the scope tip, and the cystoscope image no longer worked.As a result of this event, the surgeon elected to proceed with a transurethral resection of the prostate (turp) instead.There were no adverse health consequences to the patient as a result of this event.
 
Additional Manufacturer Narrative
The hydros handpiece was not returned for investigation.Three (3) good faith efforts were made by procept to retrieve the product without success.The root cause of the reported event was unable to be established as the device was not returned for investigation.A review of the device history record (dhr) for hy1000/serial number (b)(6) and hydros handpiece/lot number 25c02416 was conducted, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported failure.The review indicated that the device met all design and manufacturing specifications when released for distribution.The hydros robotic system's treatment log files were reviewed and multiple e917 error codes were encountered during the procedure.The reported event was confirmed.Um0401-00-01 rev c hydros robotic system user manual was reviewed: 17.2: e917 reconnect component.1.Release foot pedal.2.Check status panel for source of issues.3.Reconnect or replace component as needed until status becomes green.4.Click ok to clear alert; may require realignment and replanning if issue persists, call procept biorobotics.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
HYDROS ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key23790795
Report Number3012977056-2025-00300
Device Sequence Number10477272
Product Code IYN
UDI-Device Identifier00850055427051
UDI-Public0100850055427051172706301025C02416
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHY1000T
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexMale